arrow
Volume 15, Number 1
Previous Issue Next Issue

B. Guo & X. M. Xiang

J. Comp. Math., 15 (1997), pp. 1-13.

Preview Full PDF 2494 21948 Abstract

M. Wang

J. Comp. Math., 15 (1997), pp. 14-22.

Preview Full PDF 2416 22123 Abstract

B. X. Wang & K. Shi

J. Comp. Math., 15 (1997), pp. 23-35.

Preview Full PDF 2452 21666 Abstract

Q. Ni

J. Comp. Math., 15 (1997), pp. 36-54.

Preview Full PDF 2465 21730 Abstract

C. L. Bajaj & G. L. Xu

J. Comp. Math., 15 (1997), pp. 55-71.

Preview Full PDF 2573 22513 Abstract

N. Zhao & H. M. Wu

J. Comp. Math., 15 (1997), pp. 72-80.

Preview Full PDF 2420 21945 Abstract

X. G. Lu

J. Comp. Math., 15 (1997), pp. 81-96.

Preview Full PDF 2564 21942 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard